Investigation of certain system of differential-functional equations
Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 875-880
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_5_a12,
author = {V. R. Petukhov},
title = {Investigation of certain system of differential-functional equations},
journal = {Differencialʹnye uravneni\^a},
pages = {875--880},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_5_a12/}
}
V. R. Petukhov. Investigation of certain system of differential-functional equations. Differencialʹnye uravneniâ, Tome 4 (1968) no. 5, pp. 875-880. http://geodesic.mathdoc.fr/item/DE_1968_4_5_a12/